# SDR GLBA20110204H

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 29,614 hours, 37,278 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 129400034605
- Part serial: UE169
- Condition: Debonded
- Location: Pax Door
- Part time: 29,614 hours, 37,278 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND THE AIRSTAIR DOOR LOWER INNER SKIN DEBONDED, AREA 16" X 6" FROM LOWER EDGE INWARD TO STOP HINGE.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-52-002. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
